# SDR USAA2014121500018

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 60,848 hours, 22,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS 6 CHECK, DELAMINATION ON FLOOR PANEL 262GF BETWEEN FRAME 68 TO 70, Z-500 & BETWEEN Y1162.5 TO -Y1162.5.  REPLACED FLOOR PANEL 262GF IAW IRM 9701 REV G.
